# SDR P4YA0713201200001

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- Aircraft time: 16,890 hours
- System (JASC): 6597 · Tail Rotor Drive System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

42 DEGREE GEARBOX LIGHT CAME ON AT A TEMP OF 35 DEGREE C AND STAYED ON.   MX REPLACED TEMP PROBE AND PRESSURE SWITCH WIRE FROM THE 42 DEGREE GEARBOX TO THE TAILBOOM CONNECTOR AT A/F TO FUSELAGE ATTACH STATION.
